# SDR SA06039A

- Difficulty date: June 13, 2006
- Submitted: August 21, 2006
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Misinstalled
- Location: Survival Kit
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PIT - THE FORWARD AND AFT LEFT SIDE DOOR SURVIVAL KIT LANYARDS WERE FOUND IMPROPERLY INSTALLED.  MAINTENANCE CORRECTLY INSTALLED THE SURVIVAL KIT LANYARDS.
